# SDR UPS04241898

- Difficulty date: January 23, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT STAIRWELL RT TORQUE BOX VERTICAL WEB HAS CRACKING BEYOND PREVIOUS REPAIR AT BS 1273.  REPAIR CARRIED OUT IAW EO B727-5310-1239-E & MM 20-10-05.
